# SDR DALA2021102806682

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 63,950 hours, 8,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 DOOR 2R ASSIST CYLINDER WITH HISTORY. CORRECTIVE ACTION: REPLACED VALVE GUIDE PACKINGS, SEAL AND DIAPHRAM AND SERVICED GAS BOTTLE. REMOVED SAFETYPIN FROM PERCUSSION HOUSING ALL REF A330 AMM 52-10. (1995083)
